# SDR HALA20251006305

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 50,125 hours, 7,986 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 52,547 hours, 8,226 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Switch
- Condition: Out Of Position
- Location: Eng Anti Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ENG CTL - ABORTED TAKE-OFF ENG THRUST LOSS ABNORMAL ENG A. ICE. REVIEWED MEL 30-21-1B PROCEDURE WITH CREW. DUE TO FAULTS DISPLAYED IN PFRR POSSIBIITY OF #2 A/ICE P/B SWITCH IN INCORRECT CONFIG FOR T/O, NO OTHER FAULTS NOTED.
